Hi Tara and welcome to Healingwell. You will find alot of friendly and supportive folks on this board who can truly understand what it is like to live with this DD (Darn Disease) on a daily basis. I agree with Julie that the Pred is probably causing your insomnia. I myself suffer with constipation instead of diarrhea. I have to take stool softners every night to keep my self regular. As for the joints, I would recommend you getting a referral to a Rheumatologist. Many of us suffer from the affects of Crohns related arthritis, osteoarthritis or Fibromyalgia. The Pred can cause some joint problems also, especially each time you drop down in dosage. Don't be upset if you don't get alot of responses today, the forum is a little slower on weekends, but quite busy during the week. Again welcome and we look forward to hearing more from you.
Are you taking any pain killers? If so, that may cause constipation. How long have you been on prednisone? I also had joint problmes because of being on prednisone for almost a year. I was able to improve that by taking calcium supplements and doing low impact exercise. Its something I always have to be careful about though because osteoporosis runs in my family.
I remember when I was first diagnosed and had LOADS of questions. I suggest writing everything down and talking your doctor about it all. It has been 4 yrs since my diagnosis and after a couple of surgeries I am supposed to be in remission. I am not sure what that means either. I hope it means less pain!
I just got out of the hospital due to an obstruction. After 2 days of not going to the bathroom and having the pain becoming unbearable and not responding to pain killers I decided it was time to go to the hospital - Xrays showed that it was indeed an obstruction and not just constipation. If the pain gets really bad and you develop a fever I would go to the hospital asap!
Welcome to the board!!